# SDR I5PA20090802

- Difficulty date: August 6, 2009
- Submitted: August 23, 2009
- Operation: Air carrier
- Aircraft: N705AA
- Make and model: Boeing 727-200
- Aircraft serial: 22462
- Aircraft time: 60,678 hours, 29,375 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 5C CHECK AND INSPECTION, CORROSION  WAS FOUND ON LT WING REAR SPAR LWR SKIN AT WS706 DIMENSION AREA 1.3 INCH X 1.7 INCH.  AFTER CORROSION  BLENDOUT FOUND MAX BLDOUT DEPT IS BEYOND LIMITATIONS.  NO REINFORCEMENT  REQUIRED, REMOVE ALL FASTENERS BLEND SMOOTH,  INSTALLED  ALL LOCK FASTENERS IAW EI-727-090702.
